A vanishing theorem for the heat content of a Riemannian manifold

Research output: Contribution to journalArticle (Academic Journal)peer-review

16 Citations (Scopus)

Abstract

The paper considers the asymptotic behaviour of the heat content of a riemannian manifold M, when Dirichlet conditions are imposed on a small compact subset of M.
Translated title of the contributionA vanishing theorem for the heat content of a Riemannian manifold
Original languageEnglish
Pages (from-to)743 - 748
Number of pages6
JournalBulletin of the London Mathematical Society
Volume33 (6)
DOIs
Publication statusPublished - Nov 2001

Bibliographical note

Publisher: Oxford University Press
Other identifier: 58J35

Fingerprint

Dive into the research topics of 'A vanishing theorem for the heat content of a Riemannian manifold'. Together they form a unique fingerprint.

Cite this